# SDR AALA970121

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT LEVELING COMPOUND BETWEEN STRINGER 28R AND 28L, APT OF FRAME STATION 720.  REMOVED CORROSION PER SRM 51-10-6 (BEYOND LIMITS).  INSTALLED DOUBLER PER SRM 53-30-3.  ALODINED AND PRIMED AREA PER SRM 51-10-2, SEALED PER SRM 51-10-2.  (M)
